Luci Any Francisco Roberto
Luci Any Francisco Roberto
Verified email at unesp.br
Title
Cited by
Cited by
Year
Periodic orbits and non-integrability of Armbruster-Guckenheimer-Kim potential
J Llibre, L Roberto
Astrophysics and Space Science 343 (1), 69-74, 2013
162013
On the periodic solutions of a class of Duffing differential equations
J Llibre, LA Roberto
Discrete & Continuous Dynamical Systems 33 (1), 277, 2013
102013
Branching of periodic orbits in reversible Hamiltonian systems
C Buzzi, LA Roberto, MA Teixeira
arXiv preprint arXiv:1003.0656, 2010
102010
On the periodic orbits and the integrability of the regularized Hill lunar problem
J Llibre, LA Roberto
Journal of mathematical physics 52 (8), 082701, 2011
92011
New doubly-symmetric families of comet-like periodic orbits in the spatial restricted (N+ 1)-body problem
J Llibre, LA Roberto
Celestial Mechanics and Dynamical Astronomy 104 (3), 307-318, 2009
72009
On the periodic orbits of the third-order differential equation x‴− μx ″+ x′− μx= εF (x, x′, x ″)
J Llibre, L Roberto
Applied Mathematics Letters 26 (4), 425-430, 2013
42013
Asymptotic expansion of the heteroclinic bifurcation for the planar normal form of the 1: 2 resonance
LAF Roberto, PR Da Silva, J Torregrosa
International Journal of Bifurcation and Chaos 26 (01), 1650017, 2016
32016
Phase portraits of the quadratic polynomial Liénard differential systems
MRA Gouveia, J Llibre, LA Roberto
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 151 (1 …, 2021
12021
Orbitas periodicas em sistemas mecanicos
LAF Roberto
[sn], 2008
12008
Stability conditions for reversible and partially integrable systems
CA Buzzi, LAF Roberto, MA Teixeira
Portugaliae Mathematica 78 (1), 43-63, 2021
2021
Bifurcação de pontos de equilíbrio em sistemas acoplados com simetria do tipo produto coroa
LAF Roberto
Universidade de São Paulo, 2014
2014
Pseudo periodic orbits of the planar collision restricted 3-body problem in rotating coordinates
J Llibre, LA Roberto
Nonlinear Analysis: Theory, Methods & Applications 71 (1-2), 58-65, 2009
2009
ON THE PERIODIC ORBITS OF THE THIRD-ORDER
J LLIBRE, L ROBERTO
New doubly-symmetric families of comet like periodic orbits in the spatial restricted (N+ 1)–Body Problem
LA Roberto, J Llibre
Periodic orbits for a class of third-order differential equation
J Llibre, LA Roberto
Periodic orbits in reversible hamiltonian systems
CA Buzzi, MA Teixeira, LA Roberto
On the periodic orbits of the regularized Hill lunar problem
LAF Roberto
The system can't perform the operation now. Try again later.
Articles 1–17